75.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

swollen feet and ankles

5 REPLIES 5

Re: swollen feet and ankles

Lol to your moms comment, and i couldnt leave my socks on too long because they were digging into my legs due to the swelling, they are ok now ,
deelush x

Re: swollen feet and ankles

Hi

Apologies in advance if you get 2 replies from me ...clicked post but nowt happened.

Just wanted to say thanks for your repy and glad it has improved. Didn't want to take any more pills either. Going to try putting my feet up with me socks on - my mum used to say you can't be beautiful both ends!

 

x.

Re: swollen feet and ankles

Hi dragonbunny,

yeah my feet and ankles are so much better now, they had swollen up to twice their normal size but have now gone down to almost normal which is such a releif, i did lay down on the sofa and put my feet up on the back (lovely sight) and i could actually feel them going down, it took about two to three weeks but they are ok now phew, if i do too much sitting though my ankles do puff up a bit and my toes too, so i keep moving about as much as possible and sit with them up, i wanted to avoid any more drugs so elevated them as much as possible, here's hoping it stays away, best of luck

deelush x

 

Re: swollen feet and ankles

Hi Deelush

 

Just seen your post - did you get any answers re your feet and ankles. I have had the same (on letrozole). Doctor thinks it is due to hormone therapy. She mentioned possible prescribing diuretic. Hve your swollen feet and ankles got any better?

 

 

Re: swollen feet and ankles

Hello Deelush

 

Whilst waiting for replies to your post maybe you would like to give our free helpline a call where the staff can offer practical information as well as emotional support. The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.

 

Best wishes

June, moderator

swollen feet and ankles

Hi not sure if its a side effect from the chemo or from taking tamoxifen but my feet and ankles have been constantly swollen over the last three weeks or so, this is even after a recent weeks holiday in which I did a fair bit of walking (hoping it would help) 

does anyone else suffer from the same or can offer any tips to help relieve it

many thanks

deelush